Research Repository

Harmonic numbers at half integer values

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Harmonic numbers at half integer values. Integral Transforms and Special Functions, 27 (6). 430 - 442. ISSN 1065-2469

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: reciprocal binomial coefficients sums
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 07 Jul 2017 01:12
Last Modified: 14 Aug 2017 05:55
URI: http://vuir.vu.edu.au/id/eprint/34287
DOI: https://doi.org/10.1080/10652469.2016.1153636
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar